# SDR IPXA2016082307403

- Difficulty date: August 9, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 67,958 hours, 12,502 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: ARC08392
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RT WING UPPER T/E PANEL LANDING HAS CORROSION BETWEEN XOSP. 624.052 - 657.203.  REPAIRED THE RT WING PANEL LANDING IAW SRM 57-50-02 REPAIR 10 FIG. 201.
